# SDR AWXA200400052

- Difficulty date: January 11, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 51,699 hours, 30,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: 81020401
- Condition: Faulty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - EEL - DURING C-17 CHECK FOUND THE R-1 DOOR FORWARD & AFT GIRT BAR PROXIMITY SENSORS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BOTH FORWARD & AFT R-1 DOOR GIRT BAR PROXIMITY SENSORS IAW BMM 25-66-11, OPERATIONAL CHECK WAS GOOD.
